Bulletin (New Series) of the American Mathematical Society

Strictly pseudoconvex domains in $C^n$

Michael Beals, Charles Fefferman, and Robert Grossman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 2 (1983), 125-322.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550127

Mathematical Reviews number (MathSciNet)
MR684898

Zentralblatt MATH identifier
0546.32008

Subjects
Primary: 32F15

Citation

Beals, Michael; Fefferman, Charles; Grossman, Robert. Strictly pseudoconvex domains in $C^n$. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 125--322. https://projecteuclid.org/euclid.bams/1183550127


Export citation

References

  • 1. V. I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, Berlin and New York, 1978.
  • 2. S. Bell and E. Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math. 57 (1980), 283-289.
  • 3. M. Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété Riemannienne, Springer-Verlag, Berlin and New York, 1971.
  • 4. L. Boutet de Monvel, Integration des équations de Cauchy-Riemann induites formelles, Séminaire Goulaouic-Lions-Schwartz (1974-1975).
  • 5. L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Soc. Math, de France Astérisque 34-35 (1976), 123-164.
  • 6. L. Boutet de Monvel, to appear.
  • 7. D. Burns and S. Schneider, personal communication.
  • 8. E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes. I, II, Oeuvres II, 2, 1231-1304; Oeuvres III, 2, 1217-1238.
  • 9. D. Catlin, Necessary conditions for subellipticity and hypoellipticity for the ∂-Neumann problem on pseudoconvex domains, in [26].
  • 10. S. Y. Cheng and S-T. Yau, On the regularity of the Monge-Ampère equation det(∂2u/∂ xi∂ xj) = F (x, u), Comm. Pure Appl. Math. 30 (1977), 41-68.
  • 11. S. S. Chern and J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271.
  • 12. H. Christoffers, Thesis, Univ. of Chicago, 1980.
  • 13. J. P. D'Angelo, Orders of contact of real and complex subvarieties, Illinois J. Math. 26 (1982), 41-51.
  • 14. K. Diederich and P. Pflug, Necessary conditions for hypoellipticity of the $\bar \partial $-problem, in [26 ].
  • 15. J. J. Duistermaat and V. Guillemin, The spectrum of positive elliptic operators and periodic geodesics, Invent. Math. 29 (1975), 39-79.
  • 16. J. J. Duistermaat and J. Sjöstrand, to appear.
  • 17. Yu. V. Egorov, Subelliptic pseudodifferential operators, Dokl. Akad. Nauk SSSR 188 (1969), 20-22.
  • 18. Yu. V. Egorov, On canonical transformations of pseudodifferential operators, Uspehi Mat. Nauk 25 (1969), 235-236.
  • 19. Yu. V. Egorov, Subelliptic operators, Uspehi Mat. Nauk 30:2 (1975), 71-114 = Russian Math. Surveys 30:2 (1975), 59-118.
  • 20. Yu. V. Egorov, Subelliptic operators, Uspehi. Mat. Nauk 30:3 (1975), 57-104 = Russian Math. Surveys 30:3 (1975), 55-105.
  • 21. C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65.
  • 22. C. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. of Math. (2) 103 (1976), 395-416; erratum 104 (1976), 393-394.
  • 23. C. Fefferman, Parabolic invariant theory in complex analysis, Adv. in Math. 31 (1979), 131 -262.
  • 24. G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton Univ. Press, Princeton, N. J., 1972.
  • 25. G. B. Folland and E. M. Stein, Estimates for the $\bar \partial_b complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522.
  • 26. J. E. Fornaess (editor), Recent developments in several complex variables, Princeton Univ. Press, Princeton, N. J., 1981.
  • 27. P. Gilkey, The index theorem and the heat equation, Publish or Perish, Berkeley, Calif., 1974.
  • 28. H. Goldstein, Classical mechanics, Addison-Wesley, Reading, Mass., 1950.
  • 29. R. Graham, to appear.
  • 30. V. Guillemin, Some classical theorems in spectral theory revisited, in [35].
  • 31. G. Hochschild and G. D. Mostow, Unipotent groups in invariant theory, Proc. Nat. Acad. Sci. USA 70 (1973), 646-648.
  • 32. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 141-171.
  • 33. L. Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218.
  • 34. L. Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), 79-183.
  • 35. L. Hörmander (editor), Seminar on singularities of solutions of linear partial differential equations, Princeton Univ. Press, Princeton, N. J., 1979.
  • 36. L. Hörmander, Subelliptic operators, in [35].
  • 37. N. Kerzman, The Bergman kernel function: differentiability at the boundary, Math. Ann. 195 (1972), 149-158.
  • 38. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Wiley, New York, 1969.
  • 39. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid 79 (1964), 450-472.
  • 40. J. J. Kohn, Subellipticity of the $\bar \partial $-Neumann problem on pseudoconvex domains: sufficient conditions, Acta Math. 142 (1979), 79-122.
  • 41. S. G. Krantz, Function theory of several complex variables, Wiley, New York, 1982.
  • 42. M. Kuranishi, Strongly pseudoconvex CR structures over small balls. I, II, Ann. of Math. (2) 115 (1982), 451-500; ibid 116 (1982), 1-64.
  • 43. S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1971.
  • 44. S. Lee and R. Melrose, personal communication.
  • 45. V. P. Maslov, Theory of perturbations and asymptotic methods, Moskov. Gos. Univ., Moscow, 1965. (Russian)
  • 46. A. Melin and J. Sjöstrand, Fourier integral operators with complex valued phase functions, Lecture Notes in Math., vol. 459, Springer-Verlag, Berlin and New York, pp. 120-223.
  • 47. S. Minakshisundaram and A. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds, Canad. J. Math. 1 (1949), 242-256.
  • 48. J. Moser, Holomorphic equivalence and normal forms of hypersurfaces, Proc. Sympos. Pure Math., vol. 27, part 2, Amer. Math. Soc. Providence, R. I., 1975, pp. 109-112.
  • 49. A. Nagel and E. M. Stein, Lectures on psudo-differential operators, Princeton Univ. Press, Princeton, N. J., 1979.
  • 50. L. Nirenberg, On a problem of Hans Lewy, Uspehi. Mat. Nauk 292 (176) (1974), 241-251.
  • 51. L. Nirenberg, S. Webster and P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math. 33 (1980), 305-338.
  • 52. V. K. Patodi, Curvature and eigenforms of the Laplace operator, J. Differential Geom. 5 (1971), 233-249.
  • 53. D. H. Phong, On integral representations of the Neumann operator, Proc. Nat. Acad. Sci. USA 76 (1979), 1554-1558.
  • 54. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), 247-320.
  • 55. M. Sato, T. Kawai and M. Kashiwera, Microfunctions and pseudodifferential equations, Lecture Notes in Math., vol. 287, Springer-Verlag, Berlin and New York, 1973.
  • 56. C. Seshadri, On a theorem of Weizenböck in invariant theory, J. Math. Kyoto Univ. 1 (1962), 403-409.
  • 57. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970.
  • 58. N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan 14 (1962), 397-429.
  • 59. N. Tanaka, Graded Lie algebras and geometric structures, Proc. U. S.-Japan Seminar in Differential Geometry, Nippon Hyoronsha, 1966, pp. 147-150.
  • 60. D. S. Tartakoff, A survey of some recent results in C and real analytic hypoellipticity for partial differential equations with applications to several complex variables, in [26].
  • 61. M. E. Taylor, Pseudodifferential operators, Princeton Univ. Press, Princeton, N. J., 1981.
  • 62. F. Trèves, Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and applications to the $øverline\partial$-Neumann problem, Comm. Partial Differential Equations 3 (1978), 475-642.
  • 63. F. Trèves, Introduction to pseudodifferential and Fourier integral operators, 2 vols., Plenum Press, New York, 1980.
  • 64. S. M. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43 (1977), 53-68.
  • 65. R. Weizenböck, Über die invarianten von linearen gruppen, Acta Math. 58 (1932), 230-250.
  • 66. R. O. Wells, Jr., The Cauchy-Reimann equations and differential geometry, Bull. Amer. Math. Soc. (N.S.) 6 (1982), 187-199.
  • 67. H. Weyl, Classical groups, Princeton Univ. Press, Princeton, New Jersey 1946.